JOURNAL ARTICLE

Acneiform reaction to erlotinib

Peter C Schalock, Kathryn A Zug
Dermatitis 2007, 18 (4): 230-1
18021605
Erlotinib is a reversible inhibitor of epidermal growth factor receptor (EGFR) tyrosine kinase (TK) newly approved for the treatment of refractory, locally advanced, or metastatic nonsmall cell lung cancer. Acneiform skin reactions with EGFR inhibitors are common, with a dose-dependent skin reaction being seen in 50 to 100% of patients. This case illustrates the typical skin reaction seen with EGFR-TK inhibitors and illustrates the lack of reaction in skin with sebaceous glands that have been destroyed by radiation. Discussion of this skin reaction in the literature of dermatology is limited; this case illustrates a pattern of reaction that may suggest a mechanism for this skin reaction pattern to erlotinib.

Full Text Links

Find Full Text Links for this Article

Discussion

You are not logged in. Sign Up or Log In to join the discussion.

Related Papers

Remove bar
Read by QxMD icon Read
18021605
×

Save your favorite articles in one place with a free QxMD account.

×

Search Tips

Use Boolean operators: AND/OR

diabetic AND foot
diabetes OR diabetic

Exclude a word using the 'minus' sign

Virchow -triad

Use Parentheses

water AND (cup OR glass)

Add an asterisk (*) at end of a word to include word stems

Neuro* will search for Neurology, Neuroscientist, Neurological, and so on

Use quotes to search for an exact phrase

"primary prevention of cancer"
(heart or cardiac or cardio*) AND arrest -"American Heart Association"

We want to hear from doctors like you!

Take a second to answer a survey question.